# SDR GAIA02083ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FUSELAGE EXTERIOR NOSE SECTION AT BS 310 THROUGH 330 BETWEEN STRINGERS 21R TO STRINGER 22R SKIN WAS DENTED.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER AND FILLER TREATED AND PRIMED AREA IAW SRM 53-30-3 FIGURE 2. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
